Xiangyong Zeng
Xiangyong Zeng
Hubei University
Verified email at hubu.edu.cn
Title
Cited by
Cited by
Year
Further properties of several classes of Boolean functions with optimum algebraic immunity
C Carlet, X Zeng, C Li, L Hu
Designs, Codes and Cryptography 52 (3), 303-338, 2009
1282009
The weight distribution of a class of p-ary cyclic codes
X Zeng, L Hu, W Jiang, Q Yue, X Cao
Finite Fields and Their Applications 16 (1), 56-73, 2010
1202010
The weight distribution of a class of p-ary cyclic codes
X Zeng, L Hu, W Jiang, Q Yue, X Cao
Finite Fields and Their Applications 16 (1), 56-73, 2010
1162010
More balanced Boolean functions with optimal algebraic immunity and good nonlinearity and resistance to fast algebraic attacks
X Zeng, C Carlet, J Shan, L Hu
IEEE Transactions on Information Theory 57 (9), 6310-6320, 2011
902011
Generalized Kasami sequences: the large set
X Zeng, JQ Liu, L Hu
IEEE Transactions on Information Theory 53 (7), 2587-2598, 2007
752007
Several classes of complete permutation polynomials
Z Tu, X Zeng, L Hu
Finite Fields and Their Applications 25, 182-193, 2014
692014
Optimal frequency hopping sequences of odd length
X Zeng, H Cai, X Tang, Y Yang
IEEE Transactions on information theory 59 (5), 3237-3248, 2013
692013
About computation of the linear complexity of generalized cyclotomic sequences with period p n+1
V Edemskiy
Designs, Codes and Cryptography 61 (3), 251-260, 2011
622011
Two new permutation polynomials with the form over
X Zeng, X Zhu, L Hu
Applicable Algebra in Engineering, Communication and Computing 21 (2), 145-150, 2010
492010
The properties of a class of linear FSRs and their applications to the construction of nonlinear FSRs
C Li, X Zeng, T Helleseth, C Li, L Hu
IEEE Transactions on Information Theory 60 (5), 3052-3061, 2014
482014
A triple-error-correcting cyclic code from the Gold and Kasami–Welch APN power functions
X Zeng, J Shan, L Hu
Finite Fields and Their Applications 18 (1), 70-92, 2012
462012
Construction of de Bruijn sequences from LFSRs with reducible characteristic polynomials
C Li, X Zeng, C Li, T Helleseth, M Li
IEEE Transactions on Information Theory 62 (1), 610-624, 2015
442015
A class of optimal frequency hopping sequences with new parameters
X Zeng, H Cai, X Tang, Y Yang
IEEE transactions on information theory 58 (7), 4899-4907, 2012
422012
Two classes of permutation polynomials having the form (x2m+ x+ δ) s+ x
Z Tu, X Zeng, Y Jiang
Finite Fields and Their Applications 31, 12-24, 2015
412015
A class of de Bruijn sequences
C Li, X Zeng, C Li, T Helleseth
IEEE Transactions on Information Theory 60 (12), 7955-7969, 2014
392014
Balanced Boolean Functions with (Almost) Optimal Algebraic Immunity and Very High Nonlinearity.
X Tang, D Tang, X Zeng, L Hu
IACR Cryptol. ePrint Arch. 2010, 443, 2010
382010
A new construction of zero-difference balanced functions and its applications
H Cai, X Zeng, T Helleseth, X Tang, Y Yang
IEEE transactions on information theory 59 (8), 5008-5015, 2013
362013
Further crosscorrelation properties of sequences with the decimation factor
Y Xia, X Zeng, L Hu
Applicable Algebra in Engineering, Communication and Computing 21 (5), 329-342, 2010
362010
A class of new permutation trinomials
Z Tu, X Zeng, C Li, T Helleseth
Finite Fields and Their Applications 50, 178-195, 2018
312018
A class of binomial bent functions over the finite fields of odd characteristic
W Jia, X Zeng, T Helleseth, C Li
IEEE transactions on information theory 58 (9), 6054-6063, 2012
312012
The system can't perform the operation now. Try again later.
Articles 1–20